# SDR 04014308

- Difficulty date: January 14, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- Aircraft time: 24,125 hours, 23,963 cycles
- Engine: Garrtt TPE33143
- Engine time: 19,746 hours, 19,522 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310349015
- Part serial: P75041
- Condition: Malfunctioned
- Location: Left
- Part time: 19,746 hours, 19,522 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, B, A

## Discrepancy

DURING CRUISE OF FLT 7711 CREW REPORTED LOW ENGINE OIL PRESSURE AND SHUTDOWN THE LEFT ENGINE.  FLIGHT SAFELY RETURNED TO FIELD AND PASSENGERS DEPLANED NORMALLY.  THE ENGINE AND ENGINE HYDRAULIC PUMP WERE REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
